# SDR DALA2016112109084

- Difficulty date: June 20, 2015
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 57,244 hours, 26,007 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORNER FITTING AT FRAME 68 STRINGER 23R.  REPLACED THE FITTING.
